MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue MMX
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported nibp is not deflating.The device was in use at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote technical support engineer (tse) interviewed the customer and recommended nbp calibration, accuracy verification, leak testing, and advised replacement of the nbp pump assembly if testing failed or the issue persisted.The customer¿s biomed representative agreed to perform the recommended testing and obtain a replacement nbp pump assembly if necessary.Part number information was provided.Based on the remote assessment, the nbp pump assembly may require calibration or replacement.The customer assumed responsibility for further servicing of the device.No additional information is expected, as philips remote support for this event has concluded.The product malfunction was unable to be confirmed because the customer resolved the issue on their own.A review of the service history for this device shows the problem has not been reported again for this device.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
IntelliVue Multi-Measurement Module MMX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50816127
Report Number9610816-2026-101941
Device Sequence Number10127500
Product Code MHX
UDI-Device Identifier00884838086760
UDI-Public(01)00884838086760
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue MMX
Device Catalogue Number867036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown